Late Menstruation After Family Planning And Negative Test Pack Results?

Illustration of Late Menstruation After Family Planning And Negative Test Pack Results?
Illustration: Late Menstruation After Family Planning And Negative Test Pack Results? imageproxy.themaven.net

I have not had my period for 2 months because in June there was no schedule in the family planning book I injected it on June 5 I am fkr on June 15 The midwife doesn’t want to inject because it is over time, my menses dl. after 4 days then I had the 1st menstrual period and decided to go to the midwife for the injection of the midwife. In July I haven’t had my menstrual period, but I tested it again but it was negative, I happened to have injected the contraceptive for 3 months, what I asked was whether I was pregnant but the test was negative and whether there was still an effect on getting my Kb so I wasn’t pregnant. see before

1 Answer:

Hi,

The 3 month injection of contraceptives like the one you are using has a high effectiveness in preventing pregnancy by up to 99% when used the right way. This means that there is still a possibility of getting pregnant, but the chance is very small, which is less than 1%.

If you experience a delay in menstruation after using 3 months of injection contraceptive, this condition is not necessarily related to pregnancy. Especially if you have done the test pack (in the right way) several times with negative results, then it is possible that pregnancy will not occur. It should be noted that one of the side effects that can arise from using injection contraceptive is a change in the menstrual cycle, whether menstruation is shorter, more frequent, menstruation slows down, or does not get menstruation. Therefore, the delay in menstruation that you experience may be caused by side effects of using injection contraceptives.

In addition, delayed menstruation can also be caused by other factors such as:

Imbalanced hormonal factors Fatigue, strenuous activity, or poor nutrition patterns Excessive exercise Weight gain or fall drastically Overweight / obesity Presence of certain medical problems (such as thyroid hormone problems, polycystic ovary syndrome)
Experiencing delayed menstruation during 3 months of injection contraceptive use is a common condition due to the side effects of family planning. However, if you are worried about this, it is better to consult a gynecologist so that the cause can be ascertained and given the right treatment.

Suggestions for you:

Adequate rest and reduce strenuous activities Adjust a balanced diet Maintain an ideal body weight so that it does not rise / fall too fast Do regular light exercise Minimize stress
The following information contains related topics:

Injectable birth control
Pregnancy test with testpack

May be useful,

dr. Muliani Sukiman

: by

Related Question

Salmonella Examination Results For Typhus Diagnosis?

Salmonella Examination Results For Typhus Diagnosis?

(1 year ago)

Night, about 4 weeks ago I was sentenced typus. I want to know how bad my situation is, please describe my lab test results SALMONELLA H 1/320 PARATHYPI B 1 / 80LED 13-25PLT450.000...

(11 months ago)

...

Upper Abdominal Pain When Pressed Accompanied By Cramps?

Upper Abdominal Pain When Pressed Accompanied By Cramps?

(10 months ago)

Hello, my stomach above my navel hurts when I press it it hurts a lot, so does my stomach on my left and my waist feels like it will break. From Tuesday yesterday to Friday my stom...

Leave a Reply

Your email address will not be published. Required fields are marked *